MAUDE Adverse Event Report: IN2BONES, USA 5MS; LATERAL NECK PLATE

IN2BONES, USA 5MS; LATERAL NECK PLATE
Model Number P60 ST032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a complaint that a driver broke during a plate removal case.It was later reported during the investigation that the plate removal was due to the patient having pain.A review of the device history record for the subject plate confirmed that there were no non-conformities associated with the plate.

Brand Name
5MS
Common Device Name
LATERAL NECK PLATE
Manufacturer (Section D)
IN2BONES, USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer (Section G)
IN2BONES, USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer Contact
robert buchanan
6000 poplar avenue
suite 115
memphis, TN 38119
9012607931
MDR Report Key21561700
Report Number3011580264-2025-00001
Device Sequence Number17236938
Product Code HRS
UDI-Device Identifier00817906021523
UDI-Public(01)00817906021523(17)280831(10)2303556
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP60 ST032
Device Lot Number2303556
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexUnknown
Patient Weight141 KG